MathSciNet Relay Station
MathSciNet bibliographic data
MR266214 (42 #1121) 55.50 (54.00)
Orlik, Peter; Raymond, Frank On $3$-manifolds with local ${\rm SO}(2)$ action. Quart. J. Math. Oxford Ser. (2) 20 1969 143–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement